1. The authors describe a case report of catatonia syndrome after administration of depot neuroleptics. 2. Differential diagnosis was made between neuroleptic malignant syndrome or catatonic syndrome complicated by infection. The signs and symptoms observed throughout the patient's course are detailed. 3. A critical review is made of bibliography on the topic, with emphasis on the lack of clear clinical description and poor conceptual definition.
Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Neuroleptic malignant syndrome (NMS) is an uncommon but serious complication of treatment with neurolepticus, made up of hyperthermia, muscular rigidity, disturbance of level of consciousness, autonomic instability and elevated serum creatine phosphokinase. Onset of NMS is often related to commencement of treatment, change of drug, or increase dose, but may occur in the absence of such an event. Physical stress has been suggested as a precipitating factor. NMS is thought to occur from central dopamine depletion in the hypothalamus and basal ganglia. In addition, it is thought that several neur…
Аннотация на английскомСтатьяОбзорПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
A 57-year-old man was admitted to a psychiatric ward in a confused state. He had a 30-year history of lately stable schizophrenia and antipsychotic medication had recently been reduced. The clinical picture was characterised by confusion, agitation, autonomic instability, muscle rigidity and elevated creatine kinase. Despite no other identifiable cause, physicians were reluctant to accept a diagnosis of neuroleptic malignant syndrome (NMS) due to the absence of fever. Despite acute renal failure, the patient was repeatedly transferred between medical and psychiatric wards; diagnosis and manage…
Клинический случайСтатьяПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
BACKGROUND: Neuroleptic malignant syndrome (NMS) is a rare but potentially life-threatening medication-induced syndrome. Core symptoms are hyperthermia, diaphoresis, rigidity, impaired consciousness, and creatinine kinase elevation. Additionally, patients show vegetative dysregulation including blood pressure fluctuations. The purpose of this paper is to summarize current findings, to facilitate diagnostics and to distinguish NMS from other syndromes.
METHODS: We performed a systematic review of the literature. We included scientific publications, books and guidelines.
RESULTS: In this revie…
СтатьяМетаанализСистематический обзорПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Malignant neuroleptic syndrome (MNS) together with agranulocytosis represents a relatively rare but the most difficult idiosyncratic reaction to the therapy with neuroleptics. The most prominent symptoms are as follows: hyperthermia, muscular rigidity, vegetative dysfunction and disturbance in consciousness. MNS usually occurs unexpectedly and unpredictably during the first days of the treatment with neuroleptics and most frequently it takes a remarkably rapid course. About 15-20% of the cases are lethal. The aim of the successful treatment is the early recognition of MNS preferably in the pro
Аннотация на английскомСтатьяОбзорПолный текст не найденПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
A fatal case of the neuroleptic malignant syndrome in a young lady with paranoid schizophrenia. Cardiovascular collapse was due to profound hyperkalaemia secondary to rhabdomyolysis. We advise immediate estimation of serum potassium in all suspected cases.
Клинический случайСтатьяПоиск полного текста в очередиПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
The neuroleptic malignant syndrome (NMS) is an evidently underdiagnosed but potentially lethal consequence of treatment with potent neuroleptics. The author presents a detailed review of the clinical characteristics and differential diagnosis of the NMS as described in the world literature. Further studies of the incidence, etiology and pathogenesis of the NMS may enhance knowledge of neuroleptic pharmacology and produce more effective means of prevention and treatment.
СтатьяПоддержка службы здравоохранения СШАПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
HISTORY AND CLINICAL FINDINGS: A 22-year-old oligophrenic patient had on several occasions over several months been given various neurolepti … y temperature became normal again. There were no signs pointing to psychotic symptoms.
CONCLUSION: Neuroleptic malignant syndrome is difficult to distinguish from febrile catatonia and the diagnosis can often only be made through the clinical course.
Клинический случайАннотация на английскомСтатьяОбзорПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mr A ..., 38 years old, follow up for five years for an obsessional nevrosis, hospitalized for a serious breakdown with experiences of derea … rmia is inconstant. A few theoric informations differentiate extrapyramidal symptoms with fever and neuroleptic malignant syndrome.(ABSTRACT TRUNCATED AT 250 WORDS)
Клинический случайАннотация на английскомСтатьяОбзорПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
The neuroleptic malignant syndrome (NMS) comprises hyperpyrexia, altered consciousness, muscular rigidity, and autonomic dysfunction. It is a rare idiosyncratic reaction to major tranquilizers, including the phenothiazines, butyrophenones, and thioxanthenes; haloperidol and fluphenazine enanthate or fluphenazine decanoate are the drugs most commonly incriminated. The syndrome occurs after therapeutic rather than toxic doses of neuroleptic drugs and is unrelated to the duration of therapy. The NMS is attributed to a disturbance of dopaminergic systems within the basal ganglia and hypothalamus. …
СтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.